Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 504, NWS Norman, OK

August 11, 2011Grady County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 11, 2011, 9:06 AM CDT for Grady County, McClain County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2011, 9:06 AM CDT (14:06 UTC)
Expired
Aug 11, 2011, 9:30 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 50 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 9:25 AM CDTHAIL 1Blanchard, OKBLANCHARD PD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS54 KOUN 111406
SVROUN
OKC051-087-111430-
/O.NEW.KOUN.SV.W.0504.110811T1406Z-110811T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
906 AM CDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  WESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 930 AM CDT

* AT 906 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTH OF POCASSET...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMBER...BLANCHARD...CHICKASHA...
  DIBBLE...MIDDLEBERG...POCASSET AND TABLER.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 82 AND 101.

LAT...LON 3522 9760 3497 9760 3503 9803 3522 9801
TIME...MOT...LOC 1406Z 279DEG 26KT 3512 9791

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:00 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 11, 7:00 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT THU AUG 11 2011

.AVIATION...
/12Z TAFS/ WITH MULTIPLE TSTM OUTFLOWS... WIND FORECASTS ARE
HIGHLY UNCERTAIN THROUGH TODAY. THUNDERSTORMS MAY AFFECT ANY
TERMINAL NORTH OF INTERSTATE 40 THROUGH THE MORNING... WITH STORMS
EXPECTED TO WEAKEN WITH TIME. STRONG WIND GUSTS... VISIBILITY
REDUCTIONS... AND LIGHTNING WILL ALL BE POSSIBLE. STORMS MAY
DEVELOP ALONG A SURFACE FRONT NEAR THE RED RIVER THIS AFTERNOON
AFFECTING KLAW AND KSPS... WITH ANOTHER STORM COMPLEX POTENTIALLY
FORMING IN WEST TX AFFECTING LAW AND SPS OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT THU AUG 11 2011/

DISCUSSION...
A BUSY MORNING IS UNDERWAY. CONVECTION BEGAN DEVELOPING OVER THE
TX/OK PANHANDLES JUST AFTER MIDNIGHT... AND SHOWERS/STORMS ARE NOW
FORMING EASTWARD ACROSS CENTRAL OK APPROXIMATELY ALONG THE
INTERSTATE 40 CORRIDOR. A LOW LEVEL JET IS LIKELY INTERACTING WITH
AN ELEVATED FRONTAL BOUNDARY... WITH THE ASSOCIATED SURFACE
BOUNDARY NEAR THE RED RIVER. A FEW STRONG TO SEVERE WIND GUSTS...
ALONG WITH SOME LARGE HAIL... COULD OCCUR. WITH SOME UNCERTAINTY
REGARDING HOW LONG STORMS WILL PERSIST INTO THE MORNING... POPS
ARE IN THE CHANCE TO LIKELY CATEGORIES... THOUGH UPDATES CAN BE
EXPECTED. ADDITIONALLY... DEPENDING ON CONVECTIVE EVOLUTION...
PART OR ALL OF THE HEAT ADVISORY ACROSS SOUTHERN OK AND WESTERN
NORTH TX MAY BE EVENTUALLY REMOVED EARLY.

THE NAM AND GFS BOTH POINT TO THE FORMATION OF A TSTM CLUSTER NEAR
THE SURFACE FRONTAL BOUNDARY OVER WEST TX THIS AFTERNOON/EVENING...
MOVING INTO SOUTHWEST PORTIONS OF THE CWA THIS EVENING/TONIGHT.
ALONG WITH SOME MUCH NEEDED RAIN... SUCH A STORM COMPLEX WOULD
LIKELY BRING WITH IT THE THREAT OF DAMAGING WIND GUSTS.

FRIDAY... THE SURFACE FRONTAL BOUNDARY WILL RETURN NORTH SOME AS A
MID LEVEL TROUGH MOVES INTO THE NORTHERN PLAINS. THE TROUGH WILL
MOVE SOUTHEAST INTO THE GREAT LAKES AREA ON SATURDAY... DRIVING
THE BAROCLINIC ZONE WHICH HAS BEEN IN THE AREA FOR SOME TIME BACK
SOUTHWARD. MED RANGE MODELS POINT TO THE POSSIBILITY OF ANOTHER
STORM COMPLEX FRIDAY NIGHT... MOST LIKELY AFFECTING THE EASTERN
HALF OF THE CWA.

EVEN SOUTHERN PORTIONS OF THE CWA MAY SEE A COOL DOWN THIS
WEEKEND... SO WE WILL NOT EXTEND THE HEAT ADVISORY. MED RANGE
MODELS SUGGEST THE RETURN OF THE MID LEVEL RIDGE CENTER TO THE
SOUTHERN PLAINS EARLY NEXT WEEK... BRINGING VERY WARM TO HOT
TEMPERATURES BACK TO THE CWA. A FRONTAL BOUNDARY MAY BEGIN TO
AFFECT THE AREA MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  93  75  99  75 /  40  20  20  40
HOBART OK         99  74 100  73 /  40  30  20  30
WICHITA FALLS TX 107  79 104  76 /  30  20  10  20
GAGE OK           87  71  98  68 /  60  20  20  30
PONCA CITY OK     88  72  97  73 /  40  20  30  60
DURANT OK        103  78  99  76 /  20  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.

&&

11/03/03
TAYLOR
Hazardous weather outlook, Aug 11, 4:20 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 AM CDT THU AUG 11 2011

OKZ004>048-050>052-TXZ083>090-111700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 AM CDT THU AUG 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA COVERS LOCATIONS NORTH OF A LINE EXTENDING FROM ARCHER
CITY AND HENRIETTA TEXAS...TO ARDMORE AND COALGATE.

TIMING...
THE PRIMARY RISK FOR SEVERE WEATHER ACROSS NORTHERN AND CENTRAL
OKLAHOMA WILL BE THIS MORNING AND EARLY AFTERNOON...WHILE THE THREAT
SHIFTS INTO SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS
AFTERNOON THROUGH TONIGHT.

IMPACTS...
DAMAGING WINDS 60 TO 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS. THERE
WILL BE A RISK FOR EVEN STRONGER WIND GUSTS ACROSS WESTERN NORTH
TEXAS THIS EVENING AND TONIGHT IF A STORM COMPLEX CAN FORM OVER WEST
TEXAS AND MOVE EAST.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS NORTHERN AND CENTRAL OKLAHOMA THIS MORNING AS A
LOW-LEVEL JET INTERACTS WITH STEEP LAPSE RATES NORTH OF A FRONTAL
BOUNDARY. ADDITIONAL THUNDERSTORMS OVER THE PANHANDLES AND SOUTHWEST
KANSAS ARE ALSO EXPECTED TO MOVE INTO THE BODY OF OKLAHOMA THIS
MORNING. THE PRIMARY CONCERNS THROUGH NOON WILL BE LARGE HAIL...UP
TO THE SIZE OF GOLFBALLS...ALONG WITH WIND GUSTS AROUND 60 MPH.

LATER TODAY...SHOWERS AND THUNDERSTORMS WILL TRY TO DEVELOP NEAR THE
MENTIONED FRONTAL BOUNDARY...WHICH WILL BE LOCATED ACROSS FAR
NORTHERN TEXAS OR SOUTHERN OKLAHOMA. ANY STORMS THAT DEVELOP WILL
LIKELY BECOME SEVERE WITH AMPLE SHEAR AND INSTABILITY. A MORE LIKELY
SCENARIO WILL BE A THUNDERSTORM COMPLEX FORMING ACROSS THE SOUTHERN
TEXAS PANHANDLE...OR FAR WEST TEXAS...NEAR THE FRONT. IF THIS
COMPLEX BECOMES STRONG ENOUGH...IT COULD MOVE INTO FAR SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS LATE TODAY AND TONIGHT...AND
PRODUCE VERY DAMAGING WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY AUG 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS IS EXPECTED TO PERSIST ACROSS FAR SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. A HEAT ADVISORY REMAINS IN EFFECT.

DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH...ESPECIALLY IN
LOCATIONS THAT HAVE NOT RECEIVE SIGNIFICANT RAIN IN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND...WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY OUTFLOW
BOUNDARIES OR FRONTS. ADDITIONAL STORMS DEVELOPING OVER THE HIGH
PLAINS COULD ALSO APPROACH THE AREA DURING THE OVERNIGHT HOURS. THE
GREATEST CHANCES FOR WIDESPREAD RAIN WILL BE FRIDAY NIGHT THROUGH
THE FIRST PART OF SATURDAY.

OTHER HAZARDOUS WEATHER...
DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
BUT BE PREPARED FOR OCCASIONAL UPDATES THROUGHOUT THE DAY.

In the hours before

Special weather statement, Aug 11, 7:58 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT THU AUG 11 2011

OKZ017-018-024-111330-
BLAINE OK-CANADIAN OK-KINGFISHER OK-
758 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN AND
KINGFISHER COUNTIES.

AT 758 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES NORTH OF GEARY TO GEARY...MOVING EAST AT 25 MPH. THIS STORM
WILL AFFECT THE GEARY AND GREENFIELD AREAS... IN ADDITION TO
NORTHERN PORTIONS OF EL RENO... THROUGH 830 AM.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3592 9784 3560 9795 3552 9831 3555 9831
      3555 9840 3581 9831
Special weather statement, Aug 11, 8:01 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 AM CDT THU AUG 11 2011

OKZ021-022-033>035-111330-
GREER OK-HARMON OK-KIOWA OK-WASHITA OK-BECKHAM OK-
801 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER...HARMON...
KIOWA AND WASHITA COUNTIES.

AT 800 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHWEST OF CARTER TO 3 MILES WEST OF TEXOLA...MOVING
SOUTHEAST AT 30 MPH. VERY STRONG WIND GUSTS COULD SPREAD WELL TO THE
SOUTHEAST OF THE STORMS... TOWARD HOLLIS... MANGUM... HOBART... AND
ELK CITY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3519 9989 3534 9953 3509 9910 3488 9951
      3494 9994 3504 10001 3523 10001
Special weather statement, Aug 11, 8:30 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT THU AUG 11 2011

OKZ024-111400-
CANADIAN OK-
830 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

AT 830 AM CDT...A LARGE STRONG THUNDERSTORM WAS LOCATED OVER MUCH OF
CANADIAN COUNTY...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3573 9768 3539 9768 3543 9822 3570 9818

30
Special weather statement, Aug 11, 8:32 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT THU AUG 11 2011

OKZ021-022-034-035-111400-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
832 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER...KIOWA AND
WASHITA COUNTIES.

AT 832 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF BURNS FLAT TO 11 MILES SOUTHWEST OF DELHI...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3544 9950 3545 9877 3500 9910 3502 9989

30
Special weather statement, Aug 11, 8:34 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 AM CDT THU AUG 11 2011

OKZ012-013-018>020-111400-
GARFIELD OK-KINGFISHER OK-LOGAN OK-NOBLE OK-PAYNE OK-
834 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KINGFISHER...
LOGAN...NOBLE AND PAYNE COUNTIES.

AT 835 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES WEST OF MORRISON TO 3 MILES SOUTHWEST OF CIMARRON CITY...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3634 9702 3634 9693 3633 9692 3626 9692
      3625 9687 3624 9686 3611 9694 3584 9730
      3585 9782 3622 9778 3635 9743 3636 9703

30
Special weather statement, Aug 11, 8:52 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
852 AM CDT THU AUG 11 2011

OKZ023>025-027-029-111415-
CADDO OK-CANADIAN OK-CLEVELAND OK-GRADY OK-OKLAHOMA OK-
852 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
CLEVELAND...GRADY AND OKLAHOMA COUNTIES.

AT 852 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EXTREME NORTHERN OKLAHOMA CITY TO 3 MILES NORTH OF LAKE CHICKASHA...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3531 9763 3533 9767 3527 9767 3507 9788
      3512 9828 3570 9796 3569 9724

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Aug 11, 4:39 AM CDTSpecial Weather StatementOUNWoods36 min
Aug 11, 4:49 AM CDTSpecial Weather StatementOUNOklahoma26 min
Aug 11, 4:53 AM CDTSpecial Weather StatementOUNBlaine37 min
Aug 11, 5:19 AM CDTSpecial Weather StatementOUNRoger Mills26 min
Aug 11, 5:22 AM CDTSpecial Weather StatementOUNAlfalfa38 min
Aug 11, 5:24 AM CDTSpecial Weather StatementOUNDewey36 min
Aug 11, 5:29 AM CDTSpecial Weather StatementOUNOklahoma16 min
Aug 11, 6:00 AM CDTSpecial Weather StatementOUNRoger Mills30 min
Aug 11, 6:55 AM CDTSpecial Weather StatementOUNBeckham35 min
Aug 11, 7:22 AM CDTSpecial Weather StatementOUNCuster23 min
Aug 11, 7:34 AM CDTSpecial Weather StatementOUNBeckham26 min
Aug 11, 7:55 AM CDTSpecial Weather StatementOUNNoble35 min
Aug 11, 7:58 AM CDTSpecial Weather StatementOUNCanadian32 min
Aug 11, 8:01 AM CDTSpecial Weather StatementOUNBeckham, Greer29 min
Aug 11, 8:30 AM CDTSpecial Weather StatementOUNCanadian30 min
Aug 11, 8:32 AM CDTSpecial Weather StatementOUNWashita28 min
Aug 11, 8:34 AM CDTSpecial Weather StatementOUNLogan26 min
Aug 11, 8:52 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma23 min
Aug 11, 9:15 AM CDTSpecial Weather StatementOUNLogan, Oklahoma30 min
Aug 11, 9:34 AM CDTSpecial Weather StatementOUNGrady, McClain26 min
Aug 11, 9:54 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Stephens36 min
Aug 11, 10:14 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie31 min
Aug 11, 10:32 AM CDTSpecial Weather StatementOUNCarter28 min
Aug 11, 10:59 AM CDTSpecial Weather StatementOUNCarter, Love, Murray31 min
Aug 11, 11:08 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love52 min
Aug 11, 11:24 AM CDTSpecial Weather StatementOUNPontotoc, Seminole21 min
Aug 11, 11:58 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Love, Marshall32 min
Aug 11, 1:01 PM CDTSpecial Weather StatementOUNJefferson14 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.